# SDR HNAA2009060800168

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8102
- Aircraft serial: 261
- Aircraft time: 31,298 hours, 48,582 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 54271158010
- Part serial: 814
- Condition: Broken
- Location: Hyd System
- Part time: 19,100 hours, 21,179 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ACFT 327 EN PUSHED OFF FROM THE GATE AND TAXIED TO THE RUNWAY FOR TAKE OFF. AT THAT TIME THE NR 1 HYD PRESSURE INDICATOR WAS READING ZERO PSI. FLIGHT 4645 RETURNED TO THE GATE AND LINE MX WAS CALLED. THE MAIN HYD INDICATOR  WAS CHANGED AND THE PROBLEM WAS CORRECTED WITHOUT FURTHER INCIDENT.
